# SDR UALA2010061402069

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 49,822 hours, 18,177 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 372
- Condition: Failed
- Location: Emergecy Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL. EPSU UNIT EMERGENCY LIGHT.  REPLACED LIGHT EMERGENCY POWER SUPPLY UNIT PN 3214-54-10.
